中国科学院大连化学物理研究所机构知识库
Advanced  
DICP OpenIR  > 中国科学院大连化学物理研究所  > 期刊论文
题名: Exact solutions for nonlinear transient flow model including a quadratic gradient term
作者: Cao, XL;  Tong, DK;  Wang, RH
关键词: nonlinear flow ;  integral transform ;  analytical solution ;  well test analysis
刊名: APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION
发表日期: 2004
卷: 25, 期:1, 页:102-109
收录类别: SCI
文章类型: Article
WOS标题词: Science & Technology ;  Physical Sciences ;  Technology
类目[WOS]: Mathematics, Applied ;  Mechanics
研究领域[WOS]: Mathematics ;  Mechanics
英文摘要: The models of the nonlinear radial flow for the infinite and finite reservoirs including a quadratic gradient term were presented. The exact solution was given in real space for flow equation including quadratic gradiet term for both constant-rate and constant pressure production cases in an infinite system by using generalized Weber transform. Analytical solutions for flow equation including quadratic gradient term were also obtained by using the Hankel transform for a finite circular reservoir case. Both closed and constant pressure outer boundary conditions are considered. Moreover, both constant rate and constant pressure inner boundary conditions are considered. The difference between the nonlinear pressure solution and linear pressure solution is analyzed. The difference may be reached about 8% in the long time. The effect of the quadratic gradient term in the large time well test is considered.
语种: 英语
WOS记录号: WOS:000220380700011
Citation statistics: 
内容类型: 期刊论文
URI标识: http://cas-ir.dicp.ac.cn/handle/321008/139471
Appears in Collections:中国科学院大连化学物理研究所_期刊论文

Files in This Item:

There are no files associated with this item.


作者单位: 1.Chinese Acad Sci, Inst Chem Phys, Lanzhou 730000, Peoples R China
2.Shengli Oilfield Co Ltd, Geol Sci Res Inst, Shandong 257000, Peoples R China
3.Univ Petr, Dept Appl Math, Shandong 275061, Peoples R China

Recommended Citation:
Cao, XL,Tong, DK,Wang, RH. Exact solutions for nonlinear transient flow model including a quadratic gradient term[J]. APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION,2004,25(1):102-109.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Cao, XL]'s Articles
 [Tong, DK]'s Articles
 [Wang, RH]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Cao, XL]‘s Articles
 [Tong, DK]‘s Articles
 [Wang, RH]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Powered by CSpace